You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Ergodic Transformations from an Interval Into Itself
Tien-Yien Li and James A. Yorke
Transactions of the American Mathematical Society
Vol. 235 (Jan., 1978), pp. 183-192
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1998213
Page Count: 10
You can always find the topics here!Topics: Mathematical functions, Ergodic theory, Mathematical intervals, Mathematical transformations, Numbers, Closed intervals, Mathematical theorems
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A class of piecewise continuous, piecewise $C^1$ transformations on the interval $J \subset R$ with finitely many discontinuities $n$ are shown to have at most $n$ invariant measures.
Transactions of the American Mathematical Society © 1978 American Mathematical Society